# SDR QXEA2014042800313

- Difficulty date: April 8, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 16,716 hours, 17,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 32-229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1 BS 32.4 - 229.5 HAS LIGHT CORROSION.  BLENDED AND POLISHED TO REMOVE ALL THE DAMAGE ON SEAT TRACK IAW SRM 53-20-49, REPAIR 02, STEP 6A, FIG 201.   FOUND OUT OF LIMITS IAW SRM 53-20-49, REPAIR 02 FIG 201, SHEET 3.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05.
